oh yes indeed it can and does cause ear pain in the earcanal and opening, I also expereience tremendous pain right behind my earloab on my neck,
after all the study of the carnial nerve (trigminal nerver) i realized when not only my face hurt but parts of the side of my head,, crazzzzy pain,,,,,
what di yiu take to help improve your life my blessings are
I had a pelvic mri three years ago and experienced a headache for five days,hot feeling around the pelvic area and my ears were ringing and had some pain.Now my doctor wants me to have another mri and I'm quite uneasy about it.My hearing is extremely sensitive.The sound of the mri machine was driving me crazy from the noise.I felt like getting up and leaving.I didn't of course but actually my experience with an CT scan was easy compared to the MRI.all this with no contrast dye.I'm getting to the point where I'm very tired of going to the doctor and always finding out I don't have cancer and having all this unneeded pain.I want to live my life now.I don't want to detour others from getting an mri since they might not have side effects but this was my experience and not a pleasant one.
yes it definitely can cause ear pain. I have found that noise is one of my triggers and I do not travel without a pair of earplugs to dull the noise of a loud sporting event or sometimes a restaurant. Sometimes a sharp pain in the ear will just happen without a trigger at all. I hope this is helpful.
I have had TN for over 25 years - all in and around the ear area. Have only taken Tegretol but that causes me to lose the hearing in that ear while I am on the medication. It eventually returns after I stop the med. but the interim of deafness (I'm totally deaf in the other ear - no med related) is one I am finding to be less and less tolerable. What do you take? and have there been any side effects of that or anything else you take?
I was just told I have TN but I believe I also have glossopheayngeal neuralgia. I have an unexplained vision issue that I describe as one eye dilating causing me to have difficulty reading and focusing plus pain in my neck when having an attack. My main pain is in my rt ear when having an attack, but I have a more constant ache. I think my eye and neck go hand in hand. I'm in the beginning stages only one month of meds. I go in Friday and I think they need to increase dose cuz I have breakthrough pain. If anyone can relate or have any adivce please share. Still learning.
I have bilateral ATN and symptoms of glossoheayngeal neuralgia. My pain is in all three branches and goes down my neck, shoulder and arm on my left side. I have pain, swelling, blurriness and watering in my left eye. I hate it. During an attack my whole left side freaks out from the top of my head down to my hand. I have had all of the tests and everything came back clear.
Neurologist diagnosed me with no options other then medication.
All of the meds used take time to work. You have to increase dosages slowly and they need to build up in your system.
I have had a lot of success with Nortriptyline and Amitriptyline.
Sorry you are going through this. I am two years in with this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.